MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number TNT G5 STAT
Medical Device Problem Codes Unable to Obtain Readings (1516); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer performed an inspection of the analyzer and preanalytics.The sample in question was found to be cloudy and had floating particulates.A precision test was run and passed that ensured the proper function of the analyzer.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable troponin t gen5 stat elecsys result from the cobas 6000 e601 module serial number (b)(6).The initial result was result 28 ng/l and the repeat result was <6 ng/l.It was questioned but not provided which result was believed correct and if either result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
Based on the data provided, a clear root cause could not be identified.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16896746
Report Number1823260-2023-01557
Device Sequence Number6140288
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTNT G5 STAT
Device Catalogue Number07398000160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown